MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC IMPLANT 12X15.5 H7; LDR SPINE ROI-C CERVICAL CAGE SYSTEM

LDR MEDICAL ROI-C LORDOTIC IMPLANT 12X15.5 H7; LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Catalog Number MC1453P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a piece of an roi-c cage broke while it was being installed into the disc space.The cage was removed and replaced to complete the procedure.There were no reported patient impacts.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the device was not returned for evaluation and images were not provided, therefore an evaluation was unable to be completed.Root cause: a definitive root cause cannot be determined with the information provided.Dhr review: per dhr review, the part was likely conforming when it left highridge control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C LORDOTIC IMPLANT 12X15.5 H7
Common Device Name
LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
parc d'entreprises du grand tr
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
parc d'entreprises du grand tr
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17572014
Report Number3004788213-2023-00071
Device Sequence Number18334230
Product Code OVE
UDI-Device Identifier03662663016605
UDI-Public(01)03662663016605(17)261001(10)C88509
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150765
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberMC1453P
Device Lot NumberC88509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic